Alert archive / California / Wind Advisories in 2014
Wind Advisory 35, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 26, 2014, 8:27 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 26, 2014, 9:00 PM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2014, 8:27 PM PDT (03:27 UTC)
- In effect from
- Apr 26, 2014, 9:00 PM PDT
- Expired
- Apr 28, 2014, 1:21 AM PDT
- In force
- 28 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 3.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
982 WWUS76 KSGX 270327 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 827 PM PDT SAT APR 26 2014 ...PERIODS OF GUSTY WINDS WILL CONTINUE THROUGH SUNDAY NIGHT... .SURFACE LOW PRESSURE OVER THE GREAT BASIN AND STRONG WINDS ALOFT WILL CONTINUE PERIODS OF GUSTY WINDS OVER THE MOUNTAIN RIDGES AND ONTO THE DESERTS SLOPES AND FOOTHILLS THROUGH SUNDAY NIGHT. THESE WINDS MAY LOCALLY REACH THE DESERT FLOOR...BUT WILL MAINLY AFFECT THE ELEVATED TERRAIN. CAZ055-056-058-060>062-271130- /O.CAN.KSGX.HW.W.0008.000000T0000Z-140427T0400Z/ /O.NEW.KSGX.WI.Y.0035.140427T0400Z-140428T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 827 PM PDT SAT APR 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...20 TO 35 MPH WITH GUSTS 45 TO 55 MPH. ISOLATED GUSTS TO 65 MPH THROUGH WIND-PRONE AREAS. * TIMING...STRONGEST WINDS OVERNIGHT AND AGAIN LATE SUNDAY INTO SUNDAY NIGHT. WINDS WEAKENING SLIGHTLY SUNDAY MORNING THROUGH MIDDAY. * LOCATION...STRONGEST SUSTAINED WINDS ALONG MOUNTAIN RIDGES AND ON ADJACENT DESERT SLOPES. ISOLATED STRONG WIND GUSTS WILL SURFACE OCCASIONALLY NEAR THE FOOTHILLS AND ON THE DESERT FLOOR. * VISIBILITY...IN THE DESERTS REDUCED AT TIMES BY BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. TRAVEL MAY BE IMPACTED ALONG 1-10 IN THE COACHELLA VALLEY AND I-8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS...AND ALONG STATE HIGHWAYS 18 AND 247 IN SAN BERNARDINO COUNTY. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. * REPORTED WIND GUSTS TODAY...SKY VALLEY 83 MPH AT 8 AM. VOLCAN MOUNTAIN 75 MPH AT 9 AM. HARRISON PARK 69 MPH AT 240 AM. LUCKY FIVE RANCH 68 MPH AT 250 AM. BURNS CANYON 49 MPH AT 7 AM. BIG BLACK MOUNTAIN 63 MPH AT 200 AM. FOR A COMPLETE LIST PLEASE SEE LAXPNSSGX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SGX
4 follow-up statements
027 WWUS76 KSGX 271023 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 323 AM PDT SUN APR 27 2014 ...PERIODS OF GUSTY WEST WINDS WILL CONTINUE IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT... .ONSHORE FLOW WILL GRADUALLY WEAKEN INTO MONDAY...BUT WILL STILL BE SUFFICIENTLY STRONG TO SUPPORT GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS...STRONGEST EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON THROUGH LATE TONIGHT...WEAKENING TOWARDS MONDAY MORNING. CAZ055-056-058-060>062-272100- /O.CON.KSGX.WI.Y.0035.000000T0000Z-140428T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 323 AM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WITH ISOLATED STRONGER GUSTS. * TIMING...STRONGEST WINDS EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON THROUGH LATE TONIGHT...WEAKENING TOWARDS MONDAY MORNING. * LOCATION...STRONGEST WINDS ALONG MOUNTAIN RIDGES AND ON ADJACENT DESERT SLOPES. ISOLATED STRONG WIND GUSTS WILL SURFACE OCCASIONALLY NEAR THE DESERT FOOTHILLS AND ON THE DESERT FLOOR. * VISIBILITY...IN THE DESERTS REDUCED AT TIMES BY BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. TRAVEL MAY BE IMPACTED ALONG 1-10 IN THE COACHELLA VALLEY AND I-8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS...AND ALONG STATE HIGHWAYS 18 AND 247 IN SAN BERNARDINO COUNTY. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
436 WWUS76 KSGX 272010 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 110 PM PDT SUN APR 27 2014 ...PERIODS OF GUSTY WEST WINDS WILL CONTINUE IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT... .ONSHORE FLOW WILL GRADUALLY WEAKEN INTO MONDAY...BUT WILL STILL BE SUFFICIENTLY STRONG TO SUPPORT GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS...STRONGEST THROUGH LATE TONIGHT...WEAKENING TOWARDS MONDAY MORNING. CAZ055-056-058-060>062-280500- /O.CON.KSGX.WI.Y.0035.000000T0000Z-140428T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 110 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. ISOLATED STRONGER GUSTS. * TIMING...STRONGEST WINDS WILL BE LATE THIS AFTERNOON THROUGH LATE TONIGHT...WEAKENING TOWARDS MONDAY MORNING. * LOCATION...STRONGEST WINDS ALONG MOUNTAIN RIDGES AND ON ADJACENT DESERT SLOPES. ISOLATED STRONG WIND GUSTS WILL SURFACE OCCASIONALLY NEAR THE DESERT FOOTHILLS AND ON THE DESERT FLOOR. * VISIBILITY...IN THE DESERTS REDUCED AT TIMES BY BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. TRAVEL MAY BE IMPACTED ALONG 1-10 IN THE COACHELLA VALLEY AND I-8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS...AND ALONG STATE HIGHWAYS 18 AND 247 IN SAN BERNARDINO COUNTY. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
896 WWUS76 KSGX 280351 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 851 PM PDT SUN APR 27 2014 ...GUSTY WINDS AGAIN OVERNIGHT IN THE MOUNTAINS AND DESERTS... .WESTERLY WINDS WILL INCREASE LATE TONIGHT OVER THE MOUNTAIN RIDGES AND ALONG THE DESERT SLOPES AND FOOTHILLS. THE WINDS WILL WEAKEN AGAIN TOWARD SUNRISE AND REMAIN BELOW ADVISORY CRITERIA ON MONDAY. CAZ055-056-058-060>062-281000- /O.CON.KSGX.WI.Y.0035.000000T0000Z-140428T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 851 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS...WEST 20 TO 30 MPH...WITH GUSTS TO 50 MPH. * TIMING...THROUGH LATE TONIGHT...WEAKENING TOWARD MORNING. * LOCATION...STRONGEST WINDS ALONG RIDGE TOPS AND ON THE DESERT SLOPES OF THE MOUNTAINS. ISOLATED STRONG WIND GUSTS WILL SURFACE OCCASIONALLY ALONG THE DESERT FOOTHILLS AND ON THE DESERT FLOOR. * VISIBILITY...IN THE DESERTS REDUCED AT TIMES BY BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. TRAVEL MAY BE IMPACTED ALONG 1-10 IN THE COACHELLA VALLEY AND I-8 THROUGH THE SAN DIEGO COUNTY MOUNTAINS...AND ALONG STATE HIGHWAYS 18 AND 247 IN SAN BERNARDINO COUNTY. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
741 WWUS76 KSGX 280821 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 121 AM PDT MON APR 28 2014 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS CANCELLED... .ONSHORE FLOW IS WEAKENING WITH STRONGEST GUSTS LESS THAN 40 MPH AND CONTINUING TO DIMINISH. CAZ055-056-058-060>062-280930- /O.CAN.KSGX.WI.Y.0035.000000T0000Z-140428T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 121 AM PDT MON APR 28 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO DIMINISH THROUGH EARLY THIS MORNING. $$ 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 26, 1:45 PM PDT, 6 hours 42 minutes earlier.
Area forecast discussion, Apr 26, 1:45 PM PDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
145 PM PDT SAT APR 26 2014
.SYNOPSIS...
AS THE UPPER LEVEL LOW SHIFTS EAST THIS EVENING...STRONG AND GUSTY
WEST WINDS WILL GRADUALLY DECREASE ACROSS THE MOUNTAINS AND
DESERTS...EVEN THOUGH WINDY CONDITIONS WILL CONTINUE THROUGH THE
NIGHT. A FEW LINGERING SHOWERS WILL ALSO BE POSSIBLE THROUGH THIS
EVENING...MAINLY NEAR THE SAN DIEGO COUNTY MOUNTAINS. DRY AND
WARMER CONDITIONS WILL THEN DEVELOP ON SUNDAY...AS A STRONG RIDGE OF
HIGH PRESSURE BEGINS TO BUILD OVER THE WEST COAST FOR THE WORK
WEEK. TEMPERATURES WILL BE 10 TO 20 DEGREES ABOVE AVERAGE BY
MIDWEEK. SOME WEAK TO LOCALLY MODERATE OFFSHORE WINDS WILL BE
POSSIBLE FOR MONDAY THROUGH THURSDAY THROUGH AND BELOW THE FAVORED
PASSES AND CANYONS AS WELL AS ALONG THE COASTAL SLOPES.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL LOW CONTINUING TO SHIFT
EAST THIS AFTERNOON...CURRENTLY CENTERED OVER NORTHWEST ARIZONA. AS
A RESULT...DRY NORTHWESTERLY FLOW ALOFT IS NOW FILTERING INTO
SOUTHERN CALIFORNIA...BUT ANOTHER WEAK DISTURBANCE IS APPROACHING
THE CENTRAL CALIFORNIA COAST. AT THIS TIME...IT APPEARS THAT THE
PRIMARY INFLUENCE OF THIS SECONDARY AND WEAKER DISTURBANCE WILL BE
THE CONTINUATION OF THE STRONG WEST WINDS ACROSS THE REGION THROUGH
TONIGHT...BUT IT WILL ALSO BRING SOME MORE HIGH CLOUDS TO THE
SOUTHLAND AS WELL. FOR NOW...HAVE LEFT THE HIGH WIND WARNINGS FOR
THE MOUNTAINS AND DESERTS IN TACT AS WELL AS THE WIND ADVISORIES FOR
THE COASTAL AREAS AND VALLEYS. HOWEVER...IT APPEARS THAT WIND
ADVISORIES WILL LIKELY BE NEEDED FOR THE MOUNTAINS AND DESERTS
THROUGH TONIGHT AND MOST OF SUNDAY...AS THIS SECONDARY DISTURBANCE
MOVES THROUGH THE REGION. IN THE MEANTIME THOUGH...JUST CONTINUING
TO WATCH ISOLATED SHOWERS FORM ALONG A CONVERGENCE ZONE SOUTHEAST OF
SANTA CATALINA ISLAND. THERE IS ALSO A SECONDARY CONVERGENCE
SOUTHEAST OF SAN CLEMENTE ISLAND...BUT IT FOCUSES JUST SOUTH OF THE
BORDER. THIS ISLAND BAND CONVERGENCE WILL LIKELY GENERATE ISOLATED
SHOWERS THAT MOVE ONSHORE THROUGH EARLY THIS EVENING...BEFORE
FINALLY TAPERING OFF. OTHERWISE...JUST EXPECT THE COLD AIR CUMULUS
TO LINGER WEST OF THE MOUNTAINS...WITH PREDOMINATELY CLEAR SKIES
ELSEWHERE.
THE RELATIVELY STRONG ONSHORE FLOW WILL CONTINUE INTO SUNDAY...WITH
GUSTY WEST WINDS POSSIBLE...ESPECIALLY IN THE MOUNTAINS AND
DESERTS. OTHERWISE...EXPECT DRY AND WARMER CONDITIONS TO
DEVELOP...WITH JUST A FEW COLD AIR CUMULUS POSSIBLE WEST OF THE
MOUNTAINS ONCE AGAIN.
A STRONG RIDGE OF HIGH PRESSURE WILL THEN BUILD ALONG THE WEST COAST
FOR THE WORK WEEK...WITH VERY WARM CONDITIONS DEVELOPING. AT THIS
TIME...IT APPEARS THAT DAYTIME TEMPERATURES WILL LIKELY BE 10 TO 20
DEGREES ABOVE AVERAGE ACROSS THE INLAND AREAS. THE MODELS ARE ALSO
SHOWING ENOUGH OFFSHORE FLOW DEVELOPING BY TUESDAY MORNING...THAT
THE MARINE LAYER WILL LIKELY DISSIPATE FOR MIDWEEK...WITH COASTAL
TEMPERATURES RUNNING 8 TO 15 DEGREES ABOVE AVERAGE. IN FACT...WILL
NEED TO WATCH THE OFFSHORE WIND EVENT DEVELOP CLOSELY...AS WIND
PRODUCTS MAY BE NEEDED. FOR NOW...IT APPEARS THAT THIS OFFSHORE
EVENT WILL BE WEAK TO LOCALLY MODERATE...WITH GUSTS UP TO 40 OR 45
MPH POSSIBLE IN THE WINDIEST LOCATIONS. HOWEVER...THIS COULD
CHANGE. THIS RIDGE WILL BEGIN TO WEAKEN A BIT FOR FRIDAY AND
SATURDAY...WHICH WILL ALLOW SOME MINOR COOLING TO OCCUR...BUT STILL
EXPECT CONDITIONS TO REMAIN WARM AND DRY.
&&
.AVIATION...
262010Z...BKN-SCT CLDS IN THE 3000-10000 FT MSL LAYER WITH EMBEDDED
ISOL LIGHT SHOWERS AND MTN OBSCURATION WILL PARTIALLY
CLEAR/DISSIPATE THROUGH 27/0000 UTC. ELSEWHERE...FEW-SCT CLDS IN THE
6000-10000 FT MSL LAYER AND UNRESTRICTED VIS...EXCEPT FOR LOCAL VIS
AOB 3SM IN THE DESERTS DUE TO BLDU. 27/0000-1500 UTC...MAINLY
SCT-BKN CLDS IN THE 3000-5000 FT MSL LAYER ALONG THE COASTAL MTN
SLOPES AND W AND SW OF THE MTNS...WITH MTN OBSCURATION POSSIBLE.
ELSEWHERE...FEW-SCT CLDS AOA 15000 FT MSL AND UNRESTRICTED VIS.
W WINDS 20-35 KT WITH GUSTS 40-55 KT ALONG DESERT SLOPES...THROUGH
PASSES/CANYONS AND INTO ADJACENT DESERT AREAS WILL RESULT IN STG-SVR
UDDFS/LLWS/ROTORS OVER AND E OR NE OF THE MTNS.
&&
.MARINE...
AT 100 PM...THE SAN CLEMENTE BASIN BUOY SHOWED STRONG NORTHWEST
WINDS GUSTING TO 33 KT WITH STEEP 10 FOOT SEAS. THROUGH
SUNDAY...NORTHWESTERLY WIND GUSTS 25-30 KT WILL CONTINUE OVER THE
COASTAL WATERS AS A STRONG TROUGH OF LOW PRESSURE CONTINUE TO MOVE
THROUGH SOUTHERN CALIFORNIA. THERE MAY BE SOME LOCAL GUSTS TO 35
KT...BUT NOT WIDESPREAD OR PERSISTENT ENOUGH TO WARRANT A GALE
WARNING ISSUANCE. MEANWHILE...STEEP SHORT-PERIOD WEST-NORTHWEST
SWELLS AT AROUND 7-10 FEET WILL CONTINUE THROUGH SUNDAY MORNING
BEFORE SEAS GRADUALLY LOWER. ALTHOUGH WINDS WILL DROP OFF OVER THE
INNER WATERS ON SUNDAY MORNING...STRONG WINDS WILL CONTINUE OVER THE
OUTER WATERS THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY IS IN
EFFECT THROUGH 11 AM SUNDAY IN THE INNER WATERS AND THROUGH 11 PM
SUNDAY IN THE OUTER WATERS. SEE LAXMWWSGX FOR DETAILS. WINDS AND
SEAS WILL CONTINUE TO DIMINISH OVER THE OUTER WATERS SUNDAY NIGHT
THROUGH EARLY MONDAY MORNING.
&&
.BEACHES...
A LONG-PERIOD SOUTH SWELL SHOULD PEAK THIS AFTERNOON THROUGH SUNDAY
AT 4 FT/17-19 SECONDS...LIKELY PRODUCING HIGH SURF OF 5-8 FEET WITH
LOCALLY HIGHER SETS AND STRONG RIP CURRENTS ALONG THE ORANGE COUNTY
BEACHES. A HIGH SURF ADVISORY IS IN EFFECT FOR THE ORANGE COUNTY
COAST THROUGH SUNDAY NIGHT. SAN DIEGO COUNTY WILL BE LESS
FAVORED...DUE TO THE SOUTHERLY DIRECTION OF THE SWELL...BUT WILL
STILL SEE ELEVATED SURF...STRONG RIP CURRENTS AND ALSO LONGSHORE
CURRENTS. A BEACH HAZARDS STATEMENT REMAINS POSTED FOR THAT AREA.
THE SWELL WILL SLOWLY LOWER MONDAY THROUGH TUESDAY.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL 9 PM PDT THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
WIND ADVISORY UNTIL 9 PM PDT THIS EVENING FOR THE ORANGE COUNTY
COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL
AREAS...SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
FOOTHILLS.
HIGH SURF ADVISORY UNTIL 10 PM PDT SUNDAY FOR THE BEACHES IN THE
ORANGE COUNTY COASTAL AREAS.
BEACH HAZARDS STATEMENT THROUGH LATE MONDAY NIGHT FOR THE SAN
DIEGO COUNTY COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY UNTIL 11 PM PDT SUNDAY FOR THE WATERS FROM
SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM
OUT INCLUDING SAN CLEMENTE ISLAND.
SMALL CRAFT ADVISORY UNTIL 11 AM PDT SUNDAY FOR THE COASTAL
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM.
&&
PUBLIC...PALMER
AVIATION/MARINE...HARRISONNearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.